# SDR DALA2020043002333

- Difficulty date: April 29, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 48,084 hours, 25,014 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3144, L/P 1553789) DURING FRAME INSPECTION FOUND HOLE 2 @ FITTING 1 TO BE MEASURING 0.285 OUT OF LIMITS. REF. AMDS 5311-01216-08 STEP 17. AD RELATED ACTION REQUIRED PRIOR TO FURTHER FLIGHT. FR 68 RH SIDE. CORRECTIVE ACTION: REPAIRED PER ERA 586637-14AD RE. ORIGINAL SECTION I.
